# SDR FDEA201307161576

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Misrepaired
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 1620 MISREPAIRED.   R & R CREASE BEAM BS 1370-1630 WITH A NEW ONE IAW-SRM-51-40-02 AND DWG 146N5590, CAT "A" MAJOR REPAIR.
